| Catalog Number |
382534 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654.A device history record review was completed by our quality engineer team for provided material number: 382534 and lot number: 5323585.The review did not reveal any detected abnormalities during the production process that could have contributed to the reported issue, and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.There are quality controls currently in place to detect similar issues during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
Cg activated safety to retract the iv needle.Iv retracted.Cg states he then accidentally poked himself with the plastic part where the needle goes in.There was blood on it.He checked his glove after.It was broken and he had a small laceration on his right palm.Cg washed the area with soap and water after the injury.Additional information 4/28/2026: i'm so sorry for the delay.Below are the answers to the best of my knowledge after the swarm with the caregiver.Did the needle fully retract as intended at the time of activation? it did not retract all the way.Was there any visible irregularity, sharp edge, or deformation noted on the needle retraction housing? not noted.Was the injury caused by the needle itself, or by the needle retraction housing/plastic component? the needle.What type of diagnostic or medical evaluation/treatment did the caregiver receive following the injury? blood draw for caregiver and patient.